Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 34694, 5 pages
http://dx.doi.org/10.1155/IJMMS/2006/34694

On p.p.-rings which are reduced

1Department of Mathematics, Jiangxi Normal University, Nanchang, Jiangxi 330027, China
2Faculty of Science, The Chinese University of Hong Kong, Shatin, Hong Kong

Received 16 March 2006; Accepted 19 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. P. Armendariz, “A note on extensions of Baer and P.P.-rings,” Australian Mathematical Society, vol. 18, pp. 470–473, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W. H. Cornish and P. N. Stewart, “Rings with no nilpotent elements and with the maximum condition on annihilators,” Canadian Mathematical Bulletin, vol. 17, pp. 35–38, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. A. Fraser and W. K. Nicholson, “Reduced p.p.-rings,” Mathematica Japonica, vol. 34, no. 5, pp. 715–725, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. Hirano, M. Hongan, and M. Ôhori, “On right p.p.-rings,” Mathematical Journal of Okayama University, vol. 24, no. 2, pp. 99–109, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. Y. Hong, N. K. Kim, and T. K. Kwak, “Ore extensions of Baer and p.p.-rings,” Journal of Pure and Applied Algebra, vol. 151, no. 3, pp. 215–226, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Jøndrup, “p.p.-rings and finitely generated flat ideals,” Proceedings of the American Mathematical Society, vol. 28, pp. 431–435, 1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z. Liu and J. Aksan, “p.p.-rings of generalized power series,” Acta Mathematica Sinica. English Series, vol. 16, no. 4, pp. 573–578, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet